| Model Number |
MFS141 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.The initial reporter also notified the fda.Medwatch report # mw5114542.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd maxguard¿ flow controller extension set with needleless y-site the medication was able to be primed, however, after flow dial was set the medication was occluded.There was no report of patient impact.The following information was provided by the initial reporter: maxguard flow controller set x 2 defective.Able to prime medication, but after flow dial set, medication would no longer flow through the extension.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by the customer that the medication will not flow through the set.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model mfs141 lot number 22039077 was performed.There was a quality notification issued for the failure mode reported by the customer during the production build of this set for the lot 22039077 on (b)(6) 2022.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.